Linear discrete pursuit game problem with total constraints. (English) Zbl 1420.91023

Summary: We study a linear discrete pursuit game problem of one pursuer and one evader. Control vectors of the players are subjected to total constraints which are discrete analogs of the integral constraints. By definition pursuit can be completed in the game if there exists a strategy of the pursuer such that for any control of the evader the state of system \(z(t)\) reaches the origin at some time. We obtain sufficient conditions of completion of the game from any initial position of the state space. Strategy of the pursuer is defined as a function of the current state of system and value of control parameter of the evader.


91A24 Positional games (pursuit and evasion, etc.)
Full Text: DOI


[1] Azimov, A. Ya., Linear differential pursuit game with integral constraints on the control, Differential Equations, 11, 1283-1289 (1975) · Zbl 0349.90142
[2] Chikrii, A. A.; Belousov, A. A., On linear differential games with integral constraints, Memoirs of Institute of Mathematics and Mechanics, Ural Division of RAS. Ekaterinburg, 15, 4, 290-301 (2009)
[3] Gusiatnikov, P. B.; Mohon’ko, E. Z., On \(l_\infty \)-escape in a linear many-person differential game with integral constraints, Journal of Applied Mathematics and Mechanics, 44, 4, 436-440 · Zbl 0461.90096
[4] Ibragimov, G. I.; Azamov, A. A.; Khakestari, M., Solution of a linear pursuit-evasion game with integral constraints, ANZIAM Journal. Electronic Supplement, 52, E59-E75 (2010) · Zbl 1219.80056 · doi:10.1017/S1446181111000538
[5] Ibragimov, G. I.; Salimi, M.; Amini, M., Evasion from many pursuers in simple motion differential game with integral constraints, European Journal of Operational Research, 218, 2, 505-511 (2012) · Zbl 1244.91016 · doi:10.1016/j.ejor.2011.11.026
[6] Ibragimov, G. I.; Satimov, N. Yu., A multiplayer pursuit differential game on a closed convex set with integral constraints, Abstract and Applied Analysis, 2012 (2012) · Zbl 1256.91010 · doi:10.1155/2012/460171
[7] Isaacs, R., Differential Games. A Mathematical Theory with Applications to Warfare and Pursuit, Control and Optimization (1967), New York, NY, USA
[8] Krasovskii, N. N., The Theory of Motion Control (1968), Moscow, Russia: Nauka, Moscow, Russia · Zbl 0172.12702
[9] Mesencev, A. V., Sufficient conditions for evasion in linear games with integral constraints, Doklady Akademii Nauk SSSR, 218, 1021-1023 (1974)
[10] Nikolskii, M. S., The direct method in linear differential games with integral constraints, Controlled Systems, IM, IK, SO AN SSSR, 2, 49-59 (1969)
[11] Pontryagin, L. S., Selected Scientific Papers, 2 (1988), Moscow, Russia: Nauka, Moscow, Russia · Zbl 0659.22001
[12] Pshenichnii, B. N.; Ostapenko, V. V., Differential Games (1992), Kiev, Russia: Naukova Dumka, Kiev, Russia
[13] Satimov, N. Yu., Methods for Solving a Pursuit Problem in the Theory of Differential Games (2003), Tashkent, Uzbekistan: NUUz Press, Tashkent, Uzbekistan
[14] Ushakov, V. N., Extremal strategies in differential games with integral constraints, Prikladna Matematika I. Mehanika, 36, 1, 15-23 (1972) · Zbl 0254.90078
[15] Sirotin, A. N., On null-controllable and asymptotically null-controllable finitedimensional linear systems with controls bounded in the Holder norms of control, Automation and Remote Control, 60, 11, part 1, 1729-1738 (1999) · Zbl 1071.93007
[16] Sazanova, L. A., Optimal control of linear discrete systems, Proceedings of the Steklov Institute of Mathematics, S141-S157 (2000) · Zbl 1116.49321
[17] Azamov, A. A.; Kuchkarov, A. Sh., On controllability and pursuit problems in linear discrete systems, Journal of Computer and Systems Sciences International, 49, 3, 360-365 (2010) · Zbl 1267.93017
[18] Ibragimov, G. I., Problems of linear discrete games of pursuit, Mathematical Notes, 77, 5, 653-662 (2005) · Zbl 1124.91017
[19] Satimov, N. Yu.; Rikhsiev, B. B.; Khamdamov, A. A., On a pursuit problem for linear differential and discrete n-person games with integral constraints, Matematicheskii Sbornik, 46, 4, 459-469 (1982) · Zbl 0575.90108
[20] Satimov, N. Yu.; Ibragimov, G. I., On a pursuit problem for discrete games with several participants, Izvestiya Vysshikh Uchebnykh Zavedeniĭ. Matematika. Kazanskiĭ Gosudarstvennyĭ Universitet, 12, 46-57 (2004) · Zbl 1497.91051
[21] Azamov, A. A., Fundamentals of Theory of Discrete Games (2011), Tashkent, Uzbekistan: Niso Poligraf, Tashkent, Uzbekistan
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.